Ask an Eye Doctor and Get an Answer ASAP
Im sorry to hear about your symptoms. Well i think you mean to say that your right pupil is dilated. This can be the result of either medications or neurological or even eye disorders. Can you tell me are there any other symptoms like redness in the eye? pain in the eye? weakness or numbness in the legs? Headaches? what is you age and gender? Any medications apart from scopolamine?
this is just an information request so i can answer you in a better fashion
Thank you for the additional information.
Now if only ONE pupil is dilated this can be due to a number of causes. The first one is that you could have a problem with the third cranial nerve which arises from the brain and supplies the pupil. This is known as 3rd nerve palsy, this can be due to a number of conditions including problems in the brain or due to an infection. This can be determined by getting a clinical examination done. Another cause of this can be syndrome like holmes adie pupil which again would be determine with the help of a clinical examination.
Now considering the fact that you dont have any additional symptoms, it is also possible that you could be having a side effect of the scopolamine patches which you are using. this has been known to cause dilatation of the pupils and also lead to blurred vision. usually both the pupils are dilated but dilation of a single pupil has also been reported as well. This can get better once the patches are removed.
Now while this could be a side effect of the scopolamine, i would still be wary of other causes. It is possible that the dilated pupil and the previous history of vertigo are related to each other and both of them are due to a neurological cause. This could be due to a number of conditions in the brain which NEED to be excluded with the help of a complete neurological physical examination followed by if necessary a MRI of the brain. While the chances are that this is a side effect but I would still STRONGLY recommend that you go to your doctors office and have this evaluated as soon as possible. Secondly if you develop any headaches or other symptoms which i mentioned above in that case immediately go to the ER.
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,